قالب وردپرس درنا توس
Home / Health / Study suggests that heartburn drugs can cause allergies

Study suggests that heartburn drugs can cause allergies



(CNN) – A new study shows that treating heartburn this morning can lead to allergies.

Scientists discovered that people prescribed medications such as proton pump inhibitors and H2 blockers also took more prescription antiallergic drugs.

The lead author of the study says that allergies can occur years after the onset of stomach acid medication.

She believes that these drugs can trigger immune responses by disrupting the delicate balance of acids and enzymes in the stomach.

The study suggests that reduced gastric acid may be able to sneak undigested food out of the stomach, causing the immune system to view this food as a threat.

The correlation between drugs and allergies was determined by analysis of health insurance data of more than 8 million people in Austria.

The study appeared in the journal Nature Communications.

Copyright 201

9 CNN. All rights reserved.


Source link